Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Urimax for cholesterol and urea, feel giddiness after getting from bed. Is this due to medicine?

I am 67yrs.I am male.My Serum Cholesterol is 233mg/dl and Serum Urea is 46mg/dl.Very recently I checked my health and advised by the doctor to take Rantac 150mg,Rosuvas 10mg and Urimax .4mg each at bed time.I used to take Urimax for last 2yrs without any problem but since I started taking other 2 tablets I feel giddiness after getting from the bed.Is it the effect of these 2tablets?Please advice.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi, as you are 67 yrs age ,at this age giddiness after getting up from bed most commonly because of orthostatic hypotension. Urimax can cause orthostatic hypotension in elderly , other two medication does not have that type side effects. So you better consult a physician first and check b.p. Standing and lying down positions. Till that time avoid sudden standing from lying down position , first you sit in the bed for 5 mts and after you stand.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor